# SDR UHLA201506050428

- Difficulty date: June 5, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N639RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000057
- Aircraft time: 30,056 hours, 18,622 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR PAX AFT OPEN EICAS MESSAGE IN CRUISE AT FL350.  MESSAGE CLEARED DURING DESCENT.  PRESSURIZATION NORMAL. INSPECTED L2 DOOR IAW AMM 52-42-22. NO DAMAGE FOUND.  MESSAGE CLEARED FROM EICAS.
